# SDR MWEA010404

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791919
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL B8 HAS AREAS OF BARE METAL.   REMOVED CORROSION ON UPPER SURFACE, DRILLED PUNCTURE AND INSTALLED RIVET, INSTALLED PROPER HARDWARE AND PROPER REPAIR OF PUNCTURE.
